# SDR SWAA2021021134086

- Difficulty date: December 3, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 54,636 hours, 32,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A7502
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR TO SIDEWALL SUPPORT AT AFT CARGO BAY BS727 - BS847 LBL21 WL160. / REMOVED AND REPLACED WITH NEW FLOOR TO SIDEWALL FROM BS 727 - 847 LBL 21 WL 160 IAW SRM 51-40-02. DWG # 146A7502 REV A. DWG # 146A7500 REV A. 59042U 11DEC20
